Pacific Journal of Mathematics

On direct sums and products of modules.

Stephen U. Chase

Article information

Source
Pacific J. Math., Volume 12, Number 3 (1962), 847-854.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036302

Mathematical Reviews number (MathSciNet)
MR0144932

Zentralblatt MATH identifier
0115.26002

Subjects
Primary: 16.40

Citation

Chase, Stephen U. On direct sums and products of modules. Pacific J. Math. 12 (1962), no. 3, 847--854. https://projecteuclid.org/euclid.pjm/1103036302


Export citation

References

  • [1] R. Baer, Die TorsionsuntergruppeEinerAbelschen Gruppe, Math. Annalen, 135 (1958), 219-234.
  • [2] G. Baumslag and N. Blackburn, Direct summandsof unrestricted direct sums of Abelian groups, Arkiv DerMathematik, 1O (1959), 403-408.
  • [3] S. Chase, Direct products of modules, Trans. Amer. Math. Soc,97 (1960), 457-473.
  • [4] S. Chase, A remark on direct products of modules, Proc. Amer. Math. Soc, 13 (1962), 214-216.
  • [5] L. Fuchs, Abelian Groups, Publishing House of the Hungarian Academy of Sciences, 1958.
  • [6] I. Kaplansky, Infinite Abelian Groups, University of Michigan Press,1954.
  • [7] I. Kaplansky,Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc, 72 (1952), 327-340.
  • [8] R. Nunke, Modules of extensions over Dedekind rings, 111.Math. J., 3 (1959), 222-241.
  • [9] R. Nunke, Slender groups, Bull. Amer. Math. Soc,67 (1961), 274-275.
  • [10] J. Rotman, On a problem of Baer and a problem of Whitehead in Abelian groups, Acta. Math. Sci. Hung., 12 (1961), 245-254.